# SDR 96ZZZX4147

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4074K
- Make and model: Piper PA-31-325
- Aircraft serial: 318112019
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: B3040
- Condition: Bird Nest
- Location: Air Inlet
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GRASS BLOWING OUT OF DEFROSTER.  FOUND BIRD NEST INSIDE OF HEATER INLET, IN BLOWER FAN, AND INSIDE HEATER AROUND BURNER CAN.  SUGGEST SCREEN INSTALLED IN INLET TO HEATER AND MORE THOROUGH PRE-FLIGHT.
